De Marco, G.; Richter, M.
Rings of continuous functions with values in a non-archimedean ordered field
Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971) , p. 327-336
Zbl 0238.46029 | MR 301497
URL stable : http://www.numdam.org/item?id=RSMUP_1971__45__327_0

Bibliographie

[D M W] De Marco, G. and Wilson R.G.: Rings of continuous functions with values in an archimedean ordered field, Rend. Sem. Mat. Padova, to appear. Numdam | Zbl 0239.46025

[G J] Gillman, L. and Jerison, M.: Rings of continuous functions, Van Nostrand, New York, 1960. MR 116199 | Zbl 0093.30001

IS] Scott, D.: On completing ordered fields, Applications of Model Theory to Algebra, Analysis and Probability, Holt, Rinehart and Winston, New York, pp. 274-278. MR 245560 | Zbl 0188.32202